# SDR LR7A2020100502409

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 7075T60032
- Condition: Cracked
- Location: Bs 946
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5315, FOUND THE AFT FUSELAGE CARGO COMPARTMENT LT FS 946 LBL 54 UPPER BULKHEAD WEB CRACKED AT 1/2" DIAMETER HOLE WL 265.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-17.  NR 2630.
